Please visit Jefferson Lab Event Policies and Guidance before planning your next event: https://www.jlab.org/conference_planning.

EIC Software Consortium Meeting

US/Central
Building 203, A114 (Argonne National Laboratory)

Building 203, A114

Argonne National Laboratory

Building 203, 9700 Cass Ave, Lemont, IL 60439
Description

Organizers J. Arrington (ANL), M. Diefenthaler (JLab), A. Kiselev (BNL), J. Repond (ANL)

Group Picture
  • Monday, 16 October
    • 09:00 10:15
      Prelude Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 09:00
        Welcome to Argonne 15m
        Speaker: Dr Jose Repond (ANL)
      • 09:15
        Charge 15m
        Speakers: Dr Alexander Kiselev (BNL), Dr Markus Diefenthaler (Jefferson Lab)
        Slides
      • 09:30
        Status of ANL software 30m
        Speaker: Dr David Blyth (ANL)
        Slides
      • 10:00
        Discussion 15m
    • 10:15 12:30
      MC Status Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 10:15
        HepSim News 30m
        Speaker: Dr Sergei Chekanov (ANL)
        Slides
      • 10:45
        EicMC Integration 15m
        Speaker: Dr Alexander Kiselev (BNL)
        Slides
      • 11:00
        Event visualization 30m
        Speaker: Dr Dmitry Arkhipkin (BNL)
        Slides
      • 11:30
        Discussion 45m
    • 12:30 13:30
      Lunch (on your own) 1h Bistro 213

      Bistro 213

      Argonne National Laboratory

    • 13:30 14:30
      Lessons learned from ILC Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 13:30
        SLIC experience 30m
        Speaker: Dr Norman Graf (SLAC National Accelerator Laboratory)
        Slides
      • 14:00
        Discussion 30m
    • 14:30 16:30
      Geant4 validation Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 14:30
        Geant4 Validation for HEP 30m
        Speaker: Dr Andrea Dotti (SLAC)
        Slides
      • 15:00
        Test beam comparisons 15m
        Speaker: Dr Chris Pinkenburg (BNL)
        Slides
      • 15:15
        Studies for JLab 12GeV 15m
        Speaker: Dr Maurizio Ungaro (JLab)
      • 15:30
        Discussion 1h
    • 16:30 17:30
      MC for EIC Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 16:30
        Radiative corrections 30m
        Speaker: Dr Andrea Bressan (INFN Trieste)
        Slides
      • 17:00
        Discussion 30m
    • 19:00 21:00
      Dinner The Craftsman

      The Craftsman

      16 W Jefferson Ave Naperville, IL 60540
      handout
  • Tuesday, 17 October
    • 09:00 10:15
      Interlude Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 09:00
        Vision for ANL software 30m
        Speaker: Whitney Armstrong (ANL)
        Slides
      • 09:30
        Discussion 45m
    • 10:15 12:00
      Interfaces and integration Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 10:15
        Geometry interface 30m
        Speaker: Dr Andrea Dotti (SLAC)
        Slides
      • 10:45
        Development of a new data model: ProIO 30m
        Speaker: Dr David Blyth (ANL)
        repository
        Slides
      • 11:15
        Discussion 45m
    • 12:00 13:00
      Lunch (on your own) 1h Bistro 213

      Bistro 213

      Argonne National Laboratory

    • 13:00 14:30
      Tour to Argonne Leadership Computing Facility (TBC) 1h 30m Building 240

      Building 240

      Argonne National Laboratory

    • 14:30 15:30
      Interfaces and integration Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 14:30
        Development of Containers 30m
        Speaker: David Lawrence (JLab)
        Slides
      • 15:00
        Discussion 30m
    • 15:30 16:30
      Tracking Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439
      • 15:30
        Towards unified tracking 30m
        Speaker: Wouter Deconinck (William & Mary)
        Slides
      • 16:00
        Discussion 30m
    • 16:30 17:00
      Postlude Building 203, A114

      Building 203, A114

      Argonne National Laboratory

      Building 203, 9700 Cass Ave, Lemont, IL 60439